A 28-year-old female asked:
Disclaimer

hi, i have green watery diarrhea for more than 24 hours. but it lessen after taking lomotil, (diphenoxylat and atropine) hydrite, eating bananas and apple. ?

1 doctor answer
Dr. Shivinder Deol
46 years experience Anti-Aging Medicine
Stop Lomotil (diphenoxylat and atropine): Try some activated charcoal & probiotics.
Answered on Dec 4, 2012
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 28-year-old female asked:
Dr. Thomas Heston
29 years experience Family Medicine
Sounds transient: Sounds like a transient condition that will clear up on its own (since you are already having improvement at 24 hours). A virus is often the cause and ... Read More
2
2 thanks
A 54-year-old male asked:
Dr. Martin Raff
56 years experience Infectious Disease
Metronidazole: Not without a specific diagnosis. The question will be whether you may have giardia lamblia infection, treatable with Metronidazole (flagyl), or some ... Read More
A 40-year-old member asked:
Dr. Joel Gallant
36 years experience Infectious Disease
Thanks for asking!: Lomotil (diphenoxylat and atropine) can make c. Difficile diarrhea much more severe, and c. Difficile diarrhea is one type of antibiotic-associated di ... Read More
A 69-year-old male asked:
Dr. Olakitan Akinjagunla
Specializes in Internal Medicine
EMS: I hope you have Emergency Service in Australia as that would be your best bet to help get your family member to the hospital/doctor for the care he ne ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month